# SDR NACA2025093000005

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sealant
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 O'CLOCK (FWD LOOKING) FAN EXIT STRUT LOWER SURFACE MISSING SEALANT ON NR 2 ENGINE.   APPLIED SEALANT ON FAN EXIT STRUT LOWER SURFACE #2 ENG AT 10 O'CLOCK PER B767 AMM 73-3405 TASK 72-34-05-404-005-N00   PAR D (3) (E).
